# SDR SWAA2025091614417

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 32,435 hours, 16,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY. EXIT LIGHTS INOPERATIVE.   R & R EMERGENCY LIGHT BATTERY AT LT 12CBA POSITION.
